MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-13-100U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Ischemia (1942); Insufficient Information (4580); Aneurysm expansion (4597)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2025-00041, device 2 is being reported under mdr-2247858-2025-00042, and device 3 is being reported under mdr-2247858-2025-00043.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"the core lab sent notification on 03feb2025 regarding significant finding for subject tpa-021-001's 2-year ct dated (b)(6) 2024 reflecting a >5mm increase in aneurysm sac size compared to the 30-day dated (b)(6) 2022.On (b)(6) 2024, the subject presented for their 2-year follow-up without complaints of claudication and an overall stable vascular exam.His ct reflected a ~7mm increase in sac size with a max diameter of 65mm compared to the 30-day ct with a max diameter of 58.5mm, as confirmed by the investigator.The common and external iliac arteries are patent.There is high-grade stenosis of the right internal iliac artery, and there is also evidence of right internal iliac artery aneurysmal expansion to [per investigator] "about 30mm on the sagittal view.This has always measured 20-24mm in the past".There has been no evidence of endoleak on any follow-up imaging (30-day, 1-year, 2-year) after their index procedure.The investigator assessed the event as possibly related to device.Note that an event involving these devices was previously reported and investigated under complaint number (b)(4)." patient outcome:"the subject is scheduled for a coil embolization late (b)(6) 2025.".
 
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr 2247858-2025-00041, device 2 is being reported under mdr 2247858-2025-00042, and device 3 is being reported under mdr 2247858-2025-00043.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"the core lab sent notification on 03feb2025 regarding significant finding for subject tpa-021-001's 2-year ct dated (b)(6) 2024 reflecting a >5mm increase in aneurysm sac size compared to the 30-day dated 07nov2022.On (b)(6) 2024, the subject presented for their 2-year follow-up without complaints of claudication and an overall stable vascular exam.His ct reflected a ~7mm increase in sac size with a max diameter of 65mm compared to the 30-day ct with a max diameter of 58.5mm, as confirmed by the investigator.The common and external iliac arteries are patent.There is high-grade stenosis of the right internal iliac artery, and there is also evidence of right internal iliac artery aneurysmal expansion to [per investigator] "about 30mm on the sagittal view.This has always measured 20-24mm in the past".There has been no evidence of endoleak on any follow-up imaging (30-day, 1-year, 2-year) after their index procedure.The investigator assessed the event as possibly related to device.Note that an event involving these devices was previously reported and investigated under complaint number (b)(4).The following additional information was provided by (b)(6) on (b)(6) 2025, the subject was scheduled for a coil embolization.The coil embolization was attempted using azur coils first at 13mm and then 20mm diameters in the right hypogastric artery, however none would loop successfully and kept going beyond the first branch of the hypogastric.Instead, an abbott amplatzer plug 14mm diameter was deployed within the hypogastric artery with the distal end of the plug just proximal to the first branch of the hypogastric artery.When first attempting to advance a treo limb 11x120mm extension (lot: 2404240435), the graft kept getting caught on the iliac artery at what was thought to be the site of the amplatzer plug.An angio was performed revealing a small dissection near the amplarzer plug.A balloon angioplasty using a 10mmx4cm balloon was performed on the dissected region.The treo extension limb was readvanced with plans to land the graft at least 2cm distal to the hypogastric artery and was done so successfully." patient outcome: "the subject was discharged stable same-day.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, fl, FL 33325
9548389699
MDR Report Key21472765
Report Number2247858-2025-00042
Device Sequence Number19745921
Product Code MIH
UDI-Device Identifier08435761052067
UDI-Public08435761052067
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/20/2024
Device Catalogue Number28-L2-13-100U
Device Lot Number2104120194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age73 YR
Patient SexMale